期刊文献+

离散随机线性Markov切换系统的Stackelberg策略 预览

Linear quadratic stochastic stackelberg games for discrete-time markov jump systems
在线阅读 下载PDF
收藏 分享 导出
摘要 讨论有限时域和无限时域情形下的离散时间随机线性Markov切换系统的Stackelberg博弈问题,应用极大值原理,分别得到有限时域和无限时域情形下的Stackelberg策略,并给出最优解的显式形式。最后给出了数值算例。 In this paper,the linear quadratic stochastic Stackelberg games for Markov jump linear systems in discrete-time were studied.By utilizing the maximum principle,the existence condition of finite-time and infinite-time horizon Stackelberg games was shown to be equivalent to the solvability of the associated algebraic Riccati equations.Moreover,the explicit expressions of the optimal strategies were constructed,and the numerical simulation was also given.
作者 周海英 张成科 宾宁 熊海鸥 ZHOU Haiying1, ZHANG Chengke2a, BIN Ning2b, XIONG Haiou1 (1. Department of Port and Sipping Management,Guangzhou Maritime College,Guangzhou 510725,China; 2a. School of Economics & Commence, Guangdong University of Technology, Guangzhou 510520, China 2b. School of management, Guangdong University of Technology, Guangzhou 510520, China)
出处 《南昌大学学报:理科版》 北大核心 2016年第6期542-547,共6页 Journal of Nanchang University(Natural Science)
基金 广东省自然科学基金项目(2014A030310366) 广东省教育厅育苗项目(13zk0412) 创新强项工程项目(A510714,A330115).
关键词 离散时间 随机线性Markov切换系统 Stackelberg策略 discrete-time Markov jump stochastic linear systems Stackelberg games
作者简介 周海英(1983-),女,讲师,博士; 张成科(1964-),男,教授。E-mail:cindychou@163.com。
  • 相关文献

参考文献6

二级参考文献50

  • 1陈宗煊,孙光镐.一类二阶微分方程的解和小函数的关系[J].数学年刊:A辑,2006,27(4):431-442. 被引量:29
  • 2Giannessi F, Mastroeni G, Pellegrini L. On The Theory of Vector Optimization and Variational Inequalities [ A ]. In : Giannessi F (Ed.). Vector Variational Inequalities and Vector Equilibria [ C ]. Netherlands: Kluwer Academic Publishers ,2000 : 153 - 215. 被引量:1
  • 3Morgan J, Romaniello M. Scalarization and Kuhn - Tucker - like Conditions for Weak Vector Generalized Quasivariational Inequalities [ J ]. Journal of Optimization Theory and Applications ,2006,130:309 - 316. 被引量:1
  • 4Yang X Q, Zheng X Y. Approximate Solutions and Optimality Conditions of Vector Variational Inequalities in Banach Spaces [ J ]. Journal of Global Optimization, 2008, 40:455 - 462. 被引量:1
  • 5Gong X H. Optimality Conditions for Vector Equilibrium Problems[ J]. Journal of Mathematical Analysis and Applications ,2008,342 : 1 455 - 1 466. 被引量:1
  • 6Gong X H, Fu W T, Liu W. Super Efficiency for a Vector Equilibrium in Locally Convex Topological Vector Spaces [ A]. In: Giannessi F ( Ed. ). Vector Variational Inequalities and Vector Equilibria[C]. Netherlands: Kluwer Academic Publishers ,2000:233 - 252. 被引量:1
  • 7Gong X H. Connectedness of the Solution Sets and Scalarization for Vector Equilibrium Problems [ J ]. Journal of Optimization Theory and Applications, 2007,133 : 151 - 161. 被引量:1
  • 8Gong X H. Optimality Conditions for Henig and Globally Proper Efficient Solutions with Ordering Cone has Empty Interior[ J]. Journal of Mathematical Analysis and Applications ,2005,307 : 12 - 31. 被引量:1
  • 9Jahn J. Mathematical Vector Optimization in Partially Ordered Linear Spaces[ M]. Germany:Peter L, 1986. 被引量:1
  • 10高仕安 陈宗煊 陈特为.线性微分方程的复振荡理论[M].武汉:华中理工大学出版社,1997.. 被引量:19

共引文献12

投稿分析

相关作者

内容加载中请稍等...

相关机构

内容加载中请稍等...

相关主题

内容加载中请稍等...

浏览历史

内容加载中请稍等...
;
使用帮助 返回顶部 意见反馈